# SDR SCNA20201014155

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN FLOOR STRUCTURE FLOOR BEAM STA 328, RBL 21, WL 207.   CORROSION FOUND ON CABIN FLOOR BEAM STA 328 RBL 21 WL 207 DEPTH MEASURES .045" FROM ORIGINAL, .175" FOUND TO BE OUT OF LIMITS, PER SRM 53-10-51-1A-1.   REPAIRED DAMAGED FLOOR BEAM STA 328, IAW SRM 53-10-51-2R-12 57901U.
